Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Schubert polynomials and skew Schur functions

Title data

Kohnert, Axel:
Schubert polynomials and skew Schur functions.
In: Journal of Symbolic Computation. Vol. 14 (1992) Issue 2–3 . - pp. 205-210.
ISSN 0747-7171
DOI: https://doi.org/10.1016/0747-7171(92)90036-4

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 09:14
Last Modified: 12 Apr 2016 09:14
URI: https://eref.uni-bayreuth.de/id/eprint/32171